# SDR SWAA2022030445831

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG STA 663 VAPOR WEB HAS 4' CRACK LBL 30-LBL34 / REPAIRED L/H STA 663 VAPOR BARRIER WEB IAW SRM 51-70-04-2R-10
